Hypersurfaces intégrales des feuilletages holomorphes
Annales de l'Institut Fourier, Volume 42 (1992) no. 1-2, pp. 49-72.

Let Ω be a germ at 0C n of holomorphic 1-differential form which satisfy the integrability condition ωdω=0. Moreover assume that Ω is not dicritical, i.e. for each analytic surface Z, not integral for Ω, we can find in a neighborhood of 0, at most a finite number of germs of analytic curves (Γ i ,P i ), integral for Ω, such that ΓZ and P i ZSingω. Then there exists a germ of analytic hypersurface integral for Ω.

Soit ω un germe en 0C n de 1-forme différentielle holomorphe, satisfaisant la condition d’intégrabilité ωdω=0 et non dicritique, i.e. sur toute surface Z non intégrale de ω, on ne peut tracer, au voisinage de 0, qu’un nombre fini de germes de courbes analytiques (Γ i ,P i ), intégrales de ω, avec P i ZSingω. Alors ω possède un germe d’hypersurface analytique intégrale.

@article{AIF_1992__42_1-2_49_0,
     author = {Cano, Felipe and Mattei, Jean-Fran\c{c}ois},
     title = {Hypersurfaces int\'egrales des feuilletages holomorphes},
     journal = {Annales de l'Institut Fourier},
     pages = {49--72},
     publisher = {Institut Fourier},
     volume = {42},
     number = {1-2},
     year = {1992},
     doi = {10.5802/aif.1286},
     zbl = {0762.32018},
     mrnumber = {93h:32043},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1286/}
}
TY  - JOUR
AU  - Cano, Felipe
AU  - Mattei, Jean-François
TI  - Hypersurfaces intégrales des feuilletages holomorphes
JO  - Annales de l'Institut Fourier
PY  - 1992
DA  - 1992///
SP  - 49
EP  - 72
VL  - 42
IS  - 1-2
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1286/
UR  - https://zbmath.org/?q=an%3A0762.32018
UR  - https://www.ams.org/mathscinet-getitem?mr=93h:32043
UR  - https://doi.org/10.5802/aif.1286
DO  - 10.5802/aif.1286
LA  - fr
ID  - AIF_1992__42_1-2_49_0
ER  - 
%0 Journal Article
%A Cano, Felipe
%A Mattei, Jean-François
%T Hypersurfaces intégrales des feuilletages holomorphes
%J Annales de l'Institut Fourier
%D 1992
%P 49-72
%V 42
%N 1-2
%I Institut Fourier
%U https://doi.org/10.5802/aif.1286
%R 10.5802/aif.1286
%G fr
%F AIF_1992__42_1-2_49_0
Cano, Felipe; Mattei, Jean-François. Hypersurfaces intégrales des feuilletages holomorphes. Annales de l'Institut Fourier, Volume 42 (1992) no. 1-2, pp. 49-72. doi : 10.5802/aif.1286. http://archive.numdam.org/articles/10.5802/aif.1286/

[1] J.M. Aroca, H. Hironaka, J.L. Vicente, The theory of the maximal contact, Mem. Mat. Inst. Jorge Juan, Madrid, 29 (1975). | MR | Zbl

[2] J.M. Aroca, H. Hironaka, J.L. Vicente, Desingularization theorems, Mem. Mat. Inst. Jorge Juan, Madrid, 30 (1975). | MR | Zbl

[3] C.A. Briot, J.C. Bouquet, Recherches sur les fonctions définies par des équations différentielles, J. Ec. Polytechnique, 36 (1856), 133-198.

[4] C. Camacho, Quadratic forms and the separatrix theorem for singular surfaces, preprint IMPA, Rio de Janeiro, Brésil.

[5] C. Camacho, P. Sad, Invariant varieties through singularities of holomorphic vector fields, Ann. of Math., 115 (1982), 579-595. | MR | Zbl

[6] F. Cano, Desingularization strategies for three-dimensional vector fields, Lect. Notes in Math. 1259, Springer-Verlag, 1987. | MR | Zbl

[7] F. Cano, Local and global results on the desingularization of three-dimensional vector fields, Asterisque, 150-151 (1987), 15-58. | MR | Zbl

[8] F. Cano, Réduction des singularités des feuilletages holomorphes, C.R. Acad. Sci. Paris, t. 307, série I, (1988), 795-798. | MR | Zbl

[9] F. Cano, Dicriticalness of a singular foliation. Proceedings, México 1986, Holomorphic Dynamics (X. Gómez-Mont, J. Seade, A. Verjovski (Eds), Lect. Notes in Math., 1345 (1988), 73-95. | MR | Zbl

[10] F. Cano, Foliaciones singulares dicríticas, Mem. Real Acad. Ciencias Exactas, Físicas y Naturales, serie Ciencias Exactas, t. XXIV (1989).

[11] F. Cano, Reduction of the singularities of non-dicritical singular foliations. Dimension three, Am. J. of Math., to appear. | Zbl

[12] F. Cano, D. Cerveau, Le problème de la séparatrice : une conséquence de la réduction des singularités des feuilletages, C.R. Acad. Sci. Paris, t. 307, série I, (1988), 387-390. | MR | Zbl

[13] F. Cano, D. Cerveau, Desingularization of non-dicritical holomorphic foliations and existence of separatrices, Acta Mathematica, to appear, (1991). | Zbl

[14] J. Cano, The Newton-Puiseux Method for finding solutions of a Pfaffian form, Preprint, Univ. Valladolid.

[15] D. Cerveau, J.F. Mattei, Formes intégrables holomorphes singulières, Astérisque, 97 (1982). | MR | Zbl

[16] V. Cossart, J. Giraud, U. Orbanz, Resolution of Surface Singularities. Three lectures with an Appendix by H. Hironaka edited by U. Orbanz, Lect. Notes in Math., 1101, Springer-Verlag, 1984. | Zbl

[17] H. Dulac, Recherche sur les fonctions définies par des équations différentielles, J. Ec. Polytechnique, 2, 9 (1904), 1-125.

[18] H. Dulac, Intégrales d'une équation différentielle dans le voisinage d'un point singulier, Ann. Univ. Grenoble, t. XVII, (1905), 1-51. | JFM

[19] X. Gómez-Mont, I. Luengo, Germs of holomorphic vector fields in C3 without a separatrix, Invent. Math., en prensa. | Zbl

[20] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characterictic zero, Ann. of Math., 79 (1964), 109-306. | MR | Zbl

[21] H. Hironaka, Introduction to the Theory of Infinitely Near Singular Points, Mem. Mat. Inst. Jorge Juan, Madrid, 28 (1975). | Zbl

[22] H. Hironaka, Characteristic polyhedra of the singularities, J. Math. Kyoto Univ., 7, 3 (1968). | Zbl

[23] Jouanolou, Equations de Pfaff algébriques, Lect. Notes in Math., 708, Springer-Verlag (1979). | MR | Zbl

[24] A. Kabila, Formes intégrables à singularités lisses : Conditions de Whitney, équisingularité, µ-constant, Thèse, Univ. Dijon, (1983).

[25] A. Kabila, Formes intégrables à lieu singulier lisse, C. R. Acad. Sci. Paris, 298, I (1984), 11. | MR | Zbl

[26] I. Kupka, Singularities of integrable Pfaffian forms, Proc. Natl. Acad. Sci. USA, 52 (1964), 1431-1432. | MR | Zbl

[27] J.F. Mattei, Modules de feuilletages holomorphes singuliers : I équisingularité, Invent. Math., 103 (1991), 297-325. | MR | Zbl

[28] J.F. Mattei, R. Moussu, Holonomie et intégrales premières, Ann. Sci. Ec. Norm. Sup., 4, t. 13 (1980), 469-523. | Numdam | MR | Zbl

[29] J. Sauloy, Réduction des singularités d'une surface conditionnées par un feuilletage, Prépubl. URA Topol. Géom. Univ. Toulouse 3, en préparation.

[30] A. Seidenberg, Reduction of the singularities of the differential equation Ady = Bdx, Am. J. of Math., (1968), 248-269. | MR | Zbl

[31] Siu, Techniques of extension of analytic objects. Lect. Notes in Pure and Applied Math., vol. 8, M. Dekker Inc., New York, 1974. | MR | Zbl

[32] O. Zariski, Studies in equisingularity I, Am. J. of Math., 87 (1965), 507-536. | MR | Zbl

Cited by Sources: